# SDR R61A2024070800299

- Difficulty date: June 17, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 170000098
- Aircraft time: 45,865 hours, 28,243 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 17062062415
- Condition: Delaminated
- Location: Elevators
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RH AND LH ELEVATORS HAVE LIGHTNING STRIKE DAMAGE AT TRAILING EDGE. RH AND LH ELEVATORS AT TRAILING EDGE HAVE BEEN REPAIRED IAW ETD2024-170-017280 AND TI-170-24-169. UT INSPECTION C/OUT AT CUT OUT AREA WITH NO FAULTS FOUND.
